# SDR WX0A2021121773896

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 27,975 hours, 17,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Dirty
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SYSTEM TASK FAULTED BAT/EPSU (10WL) FWD L / GAINED ACCESS TO EMERGENCY POWER SUPPLY UNIT 10WL. DISCONNECTED CANNON PLUG, CLEANED, AND RECONNECTED. BITE TESTED OK. I/A/W AMM 33-51-38 PB 401, AND ESPM 20-55-50."
